# SDR UALA2013072505240

- Difficulty date: July 23, 2013
- Submitted: July 26, 2013
- Operation: Air carrier
- Aircraft: N460UA
- Make and model: Airbus A320-232
- Aircraft serial: 1248
- Aircraft time: 43,144 hours, 18,183 cycles
- Engine: Iae V2527A5
- System (JASC): 3520 · Passenger Oxygen System
- Part: Switch
- Condition: Malfunctioned
- Location: Oxygen Mask
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

OXYTEN MASKS DROPPED AT SEATS 32ABC.  REPLACED EMERGENCY OXYGEN CONTAINER SWITCH TO DOOR. PACKED OXYGEN MASKS. OPS TESTED MANUAL RELEASE OK IAW AMM.
